Chang, Shu-Chiuan and Chen, Lung-Chi - Spanning forests on the Sierpinski gasket

dmtcs:441 - Discrete Mathematics & Theoretical Computer Science, January 1, 2008, Vol. 10 no. 2
Spanning forests on the Sierpinski gasket

Authors: Chang, Shu-Chiuan and Chen, Lung-Chi

We study the number of spanning forests on the Sierpinski gasket SGd(n) at stage n with dimension d equal to two, three and four, and determine the asymptotic behaviors. The corresponding results on the generalized Sierpinski gasket SGd;b(n) with d = 2 and b = 3 ; 4 are obtained. We also derive upper bounds for the asymptotic growth constants for both SGd and SG2,b.


Source : oai:HAL:hal-00972319v1
Volume: Vol. 10 no. 2
Section: Combinatorics
Published on: January 1, 2008
Submitted on: March 26, 2015
Keywords: [INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]


Share

Browsing statistics

This page has been seen 27 times.
This article's PDF has been downloaded 54 times.